Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 29, 2019, 7:16 PM EDT for Lebanon County, Pennsylvania. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2019, 7:16 PM EDT (23:16 UTC)
- Expired
- Jun 29, 2019, 7:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Philadelphia/Mount Holly
County Lebanon County, PA
The radar
The State College radar (KCCX), 158 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 927 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
543
WWUS81 KPHI 292316
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
716 PM EDT Sat Jun 29 2019
PAZ060-292345-
Berks-
716 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BERKS COUNTY...
At 716 PM EDT, a strong thunderstorm was located over Fredericksburg,
or near Myerstown, moving southeast at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Womelsdorf, Wernersville and Newmanstown.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 4052 7634 4052 7627 4035 7602 4031 7614
4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 2316Z 317DEG 32KT 4046 7638
$$
MPSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:53 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jun 29, 3:53 PM EDT, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 353 PM EDT Sat Jun 29 2019 .SYNOPSIS... Low pressure tracking to our north will pull a strong cold front across our area tonight with a secondary cold front moving through during the day on Sunday. High pressure will build in for Monday. A weak disturbance and associated cold front will then move through Tuesday before stalling just to our south Wednesday into Thursday. The front may potentially lift back to our north as a warm front on Friday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Severe Thunderstorm Watch 461 and 462 remain in effect through 7 pm. A closed low will move into the Northeast U.S. overnight tonight. At the same time, surface low pressure will be exiting New England as its cold front settles south. This front will probably clear much of our area by daybreak Sunday. Thunderstorms should settle south and east of our area by late evening. The leading edge of more pronounced height falls arriving later this evening into the overnight may result in some redevelopment of showers or thunder behind the main line. A wind shift to the west and northwest will occur behind the cold front. However the surface flow should go light and much of the area will continue to see dewpoints in the middle to upper 60s. This will result in a muggy night. Patchy fog cannot be ruled out. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... As the mid-lvl trough axis passes just north of the area Sunday, there will be another chance of showers and thunderstorms, especially PA Turnpike/I-195 north. Despite increasing mid-lvl lapse rates as the mid-lvl cold pool passes overhead, don't think these storms will be particularly strong as the low-lvls will be drier than Saturday. High temperatures will generally be in the 80s with breezy northwest winds. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Synoptic Overview: The extended period begins with a mid-lvl closed low diving southeastward through the area which kick off a second round of cold advection (mostly aloft). Upstream of this feature a SW-NE oriented ridge will prevail over the Central US, with an inverted trough residing south of the ridge over Texas. The central-US ridge axis relocates southeastward Monday into Tuesday, eventually centering itself over the southeastern US as broad troughing develops over the Western US. Various shortwaves moving over-top the eastern US ridge will likely impact the area starting Tuesday morning, with the flow generally becoming more zonal as the ridge axis flattens. A stalled boundary looks to set up near the area by the middle of next week with various convectively-enhanced shortwaves likely sparking diurnal convection over our area. Dailies: Monday...High pressure briefly builds in SW of the area on Monday resulting in a quiet day. High temperatures will likely be similar to Sunday, with lighter winds and less clouds. Monday night/Tuesday...A shortwave will pass through the area Monday night into early Tuesday morning with a brief round of showers (and possibly a few thunderstorms) possible. Diurnal timing does not favor particularly strong storms and the system should be progressive with precipitation largely out of the area by Tuesday afternoon. Highs will be about 5 degrees warmer than Monday with a weak cold front pushing through later in the day. Wednesday-Saturday...Wednesday will likely be dry and warm for most places, although there may be a chance of storms late in the day over Delmarva. Moisture will increase Thursday and this moisture combined with convectively-enhanced mid-lvl waves, and a nearby boundary will likely result in (at least) scattered convection Thursday/Friday (and potentially into the weekend). It looks like it will be fairly muggy with dewpoints around 70s and highs in the upper 80s to low 90s Thursday/Friday. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Showers and thunderstorms this evening, especially from the PHL area south and east with MVFR/IFR conditions for a time. After this evening, local MVFR visibility cannot be ruled out for a time due to fog. Otherwise, VFR conditions expected. West winds diminishing to near 5 knots, then becoming northwest or even locally light and variable. Sunday...Mainly VFR with periods of mid-lvl (4-5k ft.) cloud cover. NW increasing to around 15 kts, with gusts 20-30kts. Outlook... Sunday night...VFR with N/NW winds diminishing to 5-10 knots or less. Monday...VFR with light winds around 5 knots or less. Monday night - Tuesday...Mainly VFR. A shower or thunderstorm possible Monday night into Tuesday morning. West winds 5-10 knots becoming NW Tuesday. Tuesday night - Wednesday...Mainly VFR with light winds. && .MARINE... Tonight...Conditions are expected to remain below Small Craft Advisory criteria. Southwesterly winds will diminish some tonight and become west to west-northwest. Some thunderstorms this evening may produce local wind gusts of 34 knots or higher. Sunday...SCA conditions will be approached. Winds near the shore may gust near 20-25kts Sunday afternoon. Outlook... Sunday night...SCA conditions will be approached. Winds near the shore may gust near 20-25kts Sunday evening. Monday through Wednesday...Sub-SCA conditions expected with 3-4 seas Monday decreasing to 2-3 ft for Wednesday. Rip Currents... There is a low risk for the development of dangerous rip currents today with southwesterly winds 10-15 mph and waves (6-9 second period) in the surf zone around 2 feet. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Carr/Kruzdlo Near Term...Kruzdlo Short Term...Kruzdlo Long Term...Carr Aviation...Carr/Kruzdlo Marine...Carr/Kruzdlo
Hazardous weather outlook, Jun 29, 6:53 PM EDT, 23 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 653 PM EDT Sat Jun 29 2019 DEZ001-MDZ008-NJZ016>018-021-PAZ060-070-071-101>104-302300- New Castle-Cecil-Salem-Gloucester-Camden-Cumberland-Berks-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery- 653 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002-003-MDZ012-015-019-020-302300- Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- 653 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ001-007>010-012-013-015-019-020-022-023-027-PAZ054-055-061-062- 105-106-302300- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Northwestern Burlington-Ocean-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Lehigh-Northampton-Upper Bucks- Lower Bucks- 653 PM EDT Sat Jun 29 2019 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-024>026-302300- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 653 PM EDT Sat Jun 29 2019 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-302300- Delaware Beaches- 653 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>455-302300- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 653 PM EDT Sat Jun 29 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-302300- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 653 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jun 29, 7:10 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
710 PM EDT Sat Jun 29 2019
PAZ060-292345-
Berks-
710 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BERKS COUNTY...
At 710 PM EDT, a strong thunderstorm was located near Fredericksburg,
or 10 miles northwest of Myerstown, moving southeast at 40 mph.
Wind gusts up to 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Reading, Wyomissing, Sinking Spring, Laureldale, Womelsdorf,
Wernersville, Newmanstown, Bernville, Strausstown, Spring Ridge,
Shillington, West Reading, Mount Penn, Mohnton, Kenhorst, St.
Lawrence, Wyomissing Hills, West Lawn, Lorane and Reiffton.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 900 PM EDT for
eastern Pennsylvania.
LAT...LON 4052 7634 4052 7622 4032 7576 4019 7596
4020 7597 4031 7614 4036 7621 4037 7623
4049 7643
TIME...MOT...LOC 2310Z 326DEG 33KT 4049 7644
StaarmannLocal storm report, Jun 29, 7:12 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
712 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG 1 SSE BENSALEM 40.10N 74.92W
06/29/2019 BUCKS PA PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND PROPERTY
DAMAGE FROM THUNDERSTORM WINDS. TIME
ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jun 29, 7:13 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
713 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG 1 ENE PILESGROVE TWP 39.67N 75.37W
06/29/2019 SALEM NJ PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND PROPERTY
DAMAGE FROM THUNDERSTORM WINDS AT THIS
LOCATION. TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jun 29, 7:14 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
714 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG FRENCHTOWN 40.53N 75.06W
06/29/2019 HUNTERDON NJ PUBLIC
PHOTO OF A LARGE TREE DOWN. TIME ESTIMATED
FROM RADAR.
&&
TCDLocal storm report, Jun 29, 7:15 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
715 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 1 N BASKING RIDGE 40.72N 74.55W
06/29/2019 SOMERSET NJ PUBLIC
MPING REPORT OF TREE LIMBS DOWN AND PROPERTY
DAMAGE FROM THUNDERSTORM DAMAGE AT THIS
LOCATION. TIME ESTIMATED FROM RADAR.
&&
CMSSpecial weather statement, Jun 29, 7:16 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
716 PM EDT Sat Jun 29 2019
PAZ060-292345-
Berks-
716 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BERKS COUNTY...
At 716 PM EDT, a strong thunderstorm was located over Fredericksburg,
or near Myerstown, moving southeast at 35 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Womelsdorf, Wernersville and Newmanstown.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 4052 7634 4052 7627 4035 7602 4031 7614
4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 2316Z 317DEG 32KT 4046 7638
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:08 PM EDT | Special Weather Statement | PHI | Burlington | 37 min |
| Jun 29, 1:35 PM EDT | Special Weather Statement | PHI | Camden | 25 min |
| Jun 29, 1:54 PM EDT | Special Weather Statement | PHI | Burlington | 36 min |
| Jun 29, 2:31 PM EDT | Special Weather Statement | PHI | Gloucester | 29 min |
| Jun 29, 3:09 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Gloucester | 37 min |
| Jun 29, 3:10 PM EDT | Special Marine Warning | PHI | 50 min | |
| Jun 29, 3:14 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 46 min |
| Jun 29, 3:17 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 43 min |
| Jun 29, 3:18 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jun 29, 3:19 PM EDT | Special Weather Statement | PHI | Ocean | 26 min |
| Jun 29, 3:24 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 36 min |
| Jun 29, 3:25 PM EDT | Special Weather Statement | PHI | Burlington | 35 min |
| Jun 29, 3:31 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 44 min |
| Jun 29, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 45 min |
| Jun 29, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 50 min |
| Jun 29, 3:56 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 49 min |
| Jun 29, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 46 min |
| Jun 29, 4:00 PM EDT | Flash Flood Warning | PHI | Gloucester, Salem | 3 hr |
| Jun 29, 4:01 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 3 hr |
| Jun 29, 4:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 29, 4:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 29, 4:11 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 49 min |
| Jun 29, 4:15 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 30 min |
| Jun 29, 4:16 PM EDT | Special Marine Warning | PHI | 18 min | |
| Jun 29, 4:23 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 27 min |
| Jun 29, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 50 min |
| Jun 29, 4:26 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jun 29, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset, Sussex, Warren | 48 min |
| Jun 29, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 47 min |
| Jun 29, 4:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 29, 4:41 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jun 29, 4:44 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Jun 29, 4:52 PM EDT | Special Marine Warning | PHI | 34 min | |
| Jun 29, 4:53 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 22 min |
| Jun 29, 4:55 PM EDT | Special Weather Statement | PHI | Ocean | 35 min |
| Jun 29, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 27 min |
| Jun 29, 5:05 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Monmouth, Ocean | 40 min |
| Jun 29, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 67 min |
| Jun 29, 5:19 PM EDT | Special Marine Warning | PHI | 116 min | |
| Jun 29, 5:29 PM EDT | Special Marine Warning | PHI | 109 min | |
| Jun 29, 5:32 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 43 min |
| Jun 29, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 32 min |
| Jun 29, 2:27 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 63 min |
| Jun 29, 2:46 PM EDT | Special Weather Statement | PHI | Chester | 29 min |
| Jun 29, 3:06 PM EDT | Special Weather Statement | PHI | Chester | 24 min |
| Jun 29, 3:09 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 51 min |
| Jun 29, 3:20 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 55 min |
| Jun 29, 3:27 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 53 min |
| Jun 29, 3:45 PM EDT | Flash Flood Warning | PHI | Chester | 3 hr |
| Jun 29, 3:52 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 53 min |
| Jun 29, 4:17 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 3 hr |
| Jun 29, 7:10 PM EDT | Special Weather Statement | PHI | Berks | 35 min |
| Jun 29, 2:33 PM EDT | Special Weather Statement | PHI | Kent | 27 min |
| Jun 29, 2:47 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 28 min |
| Jun 29, 2:57 PM EDT | Special Weather Statement | PHI | Kent | 33 min |
| Jun 29, 3:06 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 39 min |
| Jun 29, 3:13 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 8 min |
| Jun 29, 3:39 PM EDT | Special Weather Statement | PHI | New Castle | 51 min |
| Jun 29, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 36 min |
| Jun 29, 4:38 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 52 min |
| Jun 29, 4:52 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 38 min |
| Jun 29, 4:55 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 50 min |
| Jun 29, 5:26 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 79 min |
| Jun 29, 5:38 PM EDT | Areal Flood Advisory | PHI | Kent | 109 min |
| Jun 29, 6:38 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jun 29, 1:19 PM EDT | Special Weather Statement | PHI | Cecil | 26 min |
| Jun 29, 1:26 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 49 min |
| Jun 29, 2:08 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
| Jun 29, 2:12 PM EDT | Special Weather Statement | PHI | Cecil | 33 min |
| Jun 29, 2:44 PM EDT | Special Weather Statement | PHI | Cecil | 31 min |
| Jun 29, 4:14 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 46 min |
| Jun 29, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 47 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.